Discrete Dynamics in Nature and Society
Volume 2004 (2004), Issue 1, Pages 3-17

Superfluidity in the stochastic limit

L. Accardi1 and S. V. Kozyrev2

1Centro Vito Volterra, Università di Roma “Tor Vergata,”, Roma 00133, Italy
2N. N. Semenov Institute of Chemical Physics, Russian Academy of Science, Kosygina Street, Moscow 117334, Russia

Received 5 January 2004

Copyright © 2004 L. Accardi and S. V. Kozyrev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We discuss the stochastic limit approach to superfluidity. Starting from the usual Hamiltonian describing the interaction between the Bose condensate and the normal phase, we prove the existence of superfluidity in the stochastic limit and deduce a nonlinear (quadratic) kinetic equation describing the evolution of the density of superfluid liquid.